# SDR DALA12008803315

- Difficulty date: September 23, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 25,024 hours, 3,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORRODED, Y450, FR48, FR52.  FOUND TO BE OUT OF LIMITS IAW SRM 53-31-15, FIG 101.
